MathSciNet Relay Station
MathSciNet bibliographic data
MR964370 (90c:93055) 93C10 (49D27 93B05)
Respondek, W.; Nijmeijer, H. On local right-invertibility of nonlinear control systems. Control Theory Adv. Tech. 4 (1988), no. 3, 325–348.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement